Side Affects of Stribild
Jul 20, 2013
Can you tell me if blurred vision would be part of the side affects of Stribild or from having HIV for over 20yrs.
Response from Dr. Henry
Blurred vision would rarely be a direct side effect from Stribild. If blood sugars were up or there was a drug interaction from another prescribed drug it is possible Stribild could be a factor. Blurred vision is an uncommon complication of HIV infection in the setting of controlled virus levels and a good CD4 (T-helper cell) count (i.e. > 350). Glaucoma, presbyopia, cataracts, and many other conditions can be seen with aging and are commonly seen in long term HIV survivors now > 50 years old (also common in the general population > 50). Recommend a review of your medications, an clinical evaluation, and an eye exam for new onset blurred vision. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Oral Thrush?
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.